Compact Hilbert cube manifolds and the invariance of Whitehead torsion
Chapman, T. A.
Bull. Amer. Math. Soc., Tome 79 (1973) no. 5, p. 52-56 / Harvested from Project Euclid
Publié le : 1973-01-14
Classification:  5755,  5701
@article{1183534287,
     author = {Chapman, T. A.},
     title = {Compact Hilbert cube manifolds and the invariance of Whitehead torsion},
     journal = {Bull. Amer. Math. Soc.},
     volume = {79},
     number = {5},
     year = {1973},
     pages = { 52-56},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183534287}
}
Chapman, T. A. Compact Hilbert cube manifolds and the invariance of Whitehead torsion. Bull. Amer. Math. Soc., Tome 79 (1973) no. 5, pp.  52-56. http://gdmltest.u-ga.fr/item/1183534287/